# SDR WX0400064

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS AT ROW 8 AND ROWS 23 THROUGH 32 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULBS IAW 33-51-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
